Blepharospasm Bulletin Board

Rash after botox shots
  Archive
Posted by: Gayle in GA
06/24/2004, 07:59:32


I have been having shots for 2-1/2 years. I have tried doctors in four different cities and finally one year ago I settled on the doctor in my town mainly because my husband refused to drive me anymore. This doctor is the only one here. This time I developed a rash over my face and neck. The rash lasted about four days. Has anyone else had this problem? Everytime I get the shots I get different results. The left eye may droop. Next time, the right eye. The results barely last six weeks but I have to wait the full 3 months. Any responses on the rash would be appreciated.

Gayle in GA




| |   Current page

Replies to this message


Re: Rash after botox shots
Re: Rash after botox shots -- Gayle in GA Top of thread Archive
Posted by: Sally in South Carolina
06/24/2004, 11:06:37


Hi Gayle: I have never gotten a rash for the botox, but the drooping I can relate to. I hate the botox after effects. I can't believe people actually go thru all that just to get rid of wrinkles. It would be too much hassle for me if I was that vain. HaHa. Good luck, I'm sure others will be able to enlighten you on the rash. Take Care, Sally in South Carolina.



| | Where am I? Original message Top of thread Current page
Re: Rash after botox shots
Re: Re: Rash after botox shots -- Sally in South Carolina Top of thread Archive
Posted by: Kathleen
06/24/2004, 13:12:25


I asked my neuro about the botox for cosmetic purposes and why on earth anyone would do that just to get rid of a few wrinkles and he told me that it is nothing the same. They use tiny, tiny amounts of botox and because it generally isn't directly into the muscles that control the eyelids, they don't get the dry eyes, droops and all those other lovely things that we get.



| | Where am I? Original message Top of thread Current page
Re: Rash after botox shots
Re: Rash after botox shots -- Gayle in GA Top of thread Archive
Posted by: June in Toronto
06/24/2004, 11:54:31


Hi Gayle, I've had many, many side effects from botox, but never a rash. Just a thought - are you extremely nervous about the injections? If so it might just be a nervous reaction as it only lasted 4 days. I say this because years ago I was due for a female operation and broke out head to toe with a rash - my doctor said it was just that, a nervous reaction, and proceded with the op. It may not be that at all of course, maybe others can help you. Take care.

June in Toronto

June in Toronto




| | Where am I? Original message Top of thread Current page